Announcement

Collapse
No announcement yet.

Increased Spasticity

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Increased Spasticity

    I am a c5 c6 quad 6 years post. In the past month my spasms have increased tremendously. Almost as if something is wrong that is causing me extreme discomfort. I take baclofen and zanaflex and have been abusing them lately. Now I cant get a refill now cause I took more than directed. I cannot function in a normal daily routine without my body somewhat under control. I am unable to leave the house. I shake constantly through the night. Not one spot is more comfortable than the other. I need to know what else I can take that medi-cal will cover. Or anything else... Any ideas what I should do would be greatly appreciated. Thank you.

    #2
    it sounds like withdrawls, have you called your Dr. yet? I would do so and get a higher dosage

    Comment


      #3
      Do you have a doctor who specializes in SCI? Their could be something causing the increased spasms. If their is nothing correctible wrong a baclofen pump may help. I just had a pump implanted and it works much better than the oral meds did. My hands use to shake every time I'd lean over and I would spasm a lot in the late afternoon and evenings but not anymore.
      Dave
      C5/C6 complete
      http://www.davegrotzinger.com
      http://www.daves-webdesign.com

      "I knew all the rules but the rules did not know me guaranteed..." - Eddie Vedder

      Comment


        #4
        Could it be the cold weather. I know my spasms have been a bit worse.

        Comment


          #5
          I take it from what you have said, you are out of meds for the spasms until it is time to renew? If so, it seems to me that the worst of the symptoms are b/c you are off the meds. Cold does make mine worse, so I woudl definately recommend staying as warm as possible whil you wait it out.
          T7-8 since Feb 2005

          Comment

          Working...
          X